# SDR DALA2024081208009

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493320) CORROSION AT INTERCOSTAL BETWEEN STA 947.5 & STA 967 LBL48 WL208. REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 947.5 TO 967 LBL 48, WL 208 PER B737 SRM 51-40-02-0G AND DWG# 147A5650.
